Thread: Propecia Long-Term Use...
05-13-2005, 10:24 AM #1Junior Member
- Join Date
- Aug 2003
- Stamford, CT
Propecia Long-Term Use...
After much thought and discussion with my dermatologist and some research I have decided that I am going to give propecia a try.
I'm not really balding, not yet anyhom, just receding on my temples, MPB is not really a big deal in my family. But nevetheless I am concerned and lately I;ve noticed a lot of shedding and I can see my scalp in certain lights (not sure if it's becuase my hair is curlier and a little longer)
Either way, i'm only 26 and don;t want to go bald yet, starting @ 30 would be fine, but the more I think about it, the more it bothers me, so at least this way I would know I am doing all I can do.
But before I seal the deal, I want to ask some peeps who are not biased what their thoughts are, if they have tried it, results, satisfaction, sides etc...
My first question is concerning long-term usage. What is the longest you have used it for, do you like the results, any side effects getting worse or better?
Second is the sexual sides? Did it go away after a while, did you get it at all, do you take anything to offset?
Third, Steroid use after starting a propecia regiment? OK, not ok, in between, results etc.
Fourthly, Overall results, how did it work, overall satisfaction, is it worth it.
Thanks, any info that I don;t hear from biased sources would be greatly appreciated.
05-14-2005, 01:07 AM #2
Well propecia hasnt given many people great results for the receding temples, although it does work better and better the longer u use it, and i mean u have to give this stuff one year+ to start seeing its full potential, if your expecting miracles in a few months then you will probably quit using it pretty fast.
During the first two months or so, all the hairs on your head that are in their final growth phase will fall out causing u to think that u are losing more hair, this very very minor shedding is harmless and new hairs will replace the ones that fell off pretty soon. Then after using it for 4-6months thats when u will notice a halt or serious slowing down of any hairloss u used to have in the shower or when brushing your hair or on the pillow. From that point onwards your hair quality will improve and get thicker and stronger, as for growing new hair that will take 1year plus and is more effective for hairloss on th ecrown of the head, it is hardly ever visible or significant on the temples/front of the hairline.
The sexual sides are claimed to affect only 2% of users but from over 20 people i know who have used it including myself, ALL got a decrease in libido over the months. The decrease in libido doesnt mean you cant get a hard-on or that u wont perform well in bed! NO! the decrease in libido means that your willingness or desire to have sex will go down, so if your wife/girlfriend are horny all the time then you'll have to come up with many headache excuses because you just wont feel like it. And since the average man thinks of sex every few seconds...by using propecia u will become a superior species that can focus hard on whatever you are doing and be very productive, i got all my job raises while on propecia because when your ot thinking about sex and u dont feel like it then you find yourself working out twice as much and as hard and also being more productive at work and less distracted.
Dont worry, its reversible, As soon as u stop using propecia, your libido will return to normal, and then u will be able to have a strong sex drive like always, but you will have to live with the fact that you are a quitter and going bald again!
05-16-2005, 08:13 PM #3
Which is why you should use it until theres a "cure" for hairloss which I believe there will be within the next 5-10 years
05-17-2005, 05:04 AM #4Junior Member
- Join Date
- Aug 2003
- Stamford, CT
OK, it doesnt seem so bad. Take a pill a day the rest of my life I want to keep my hair for.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)